# SDR QXEA2018080800286

- Difficulty date: August 6, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 3,156 hours, 1,875 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLES DISENGAGED WHILE ENTERING A FINAL APPROACH,  RE-ENGAGED WITH NO ISSUES.  REMOVED FROM SERVICE.  FOUND AT THROTTLE SPLIT ATA1 AND ATA2 FAULTS IN HISTORY WITH MAINT MESSAGES 22310078TA1 AND 22310078TA2.  PERFORMED AN AUTOTHROTTLE THRUST CONTROL QUADRANT (TCQ) INTERFACE OPS TEST. IAW AMM 22-31-00-710-801-A.  NO DEFECTS NOTED.  IAW FIM 22-31-00-810-909-A,  DETERMINED TO BE A TRANSITORY CONDITION OF THE AUTOTHROTTLES.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
